MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952838300
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: the promus premier us mr 3.00 x 38 mm stent delivery system was returned for analysis.The stent was detached from the sds and was not returned for analysis.There were no issues reported with the stent.The balloon wings were relaxed and it appeared the balloon had been inflated and a vacuum pulled.There was hardened contrast medium evident in the balloon body.The device was attached to a handheld encore inflation device without issue.The balloon was inflated to nominal inflation pressure without issue.A visual and tactile examination of the device found multiple hypotube kinks.An examination of the shaft polymer extrusion found no issues.The bi-component bond showed no signs of damage or strain.The tip was visually examined and no issues were noted.No other issues were identified during the product analysis.The investigation conclusion is not confirmed - returned as there was no evidence of either the alleged issue(s) or any defect which could have contributed to the event.(b)(4).
 
Event or Problem Description
Reportable based on device analysis completed on 15-jan-2018.It was reported that connection incompatibility occurred.A 3.00 x 38 mm promus premier¿ drug-eluting stent was selected for use.However, when the stent delivery system (sds) was connected to a bsc inflation device, the sds would not connect securely.The procedure was completed with another 3.0 x 38 mm promus drug-eluting stent.No patient complications were reported.However, returned device analysis revealed a detached/separated stent.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7251278
Report Number2134265-2018-00514
Device Sequence Number13492233
Product Code NIQ
UDI-Device Identifier08714729845027
UDI-Public08714729845027
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2019
Device Model NumberH7493952838300
Device Catalogue Number39528-3830
Device Lot Number0021049307
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2018
Initial Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1